# SDR COMA0460363

- Difficulty date: June 7, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N708CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7235
- Aircraft time: 15,333 hours, 14,750 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 5576 EMERGENCY FLOOR PATH LIGHTING INOPERATIVE.  REMOVED AND REINSTALLED TRACK LIGHT IAW AMM, OPERATION SATISFACTORY.
